# SDR DALA2025091706843

- Difficulty date: September 15, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N512DN
- Make and model: Airbus A350-941
- Aircraft serial: 0267
- Aircraft time: 30,364 hours, 2,965 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DE/MISC- DUE TO NR ONE ENGINE YELLOW HYDRAULIC PUMP FAILURE AND YELLOW RESERVOIR LOW MESSAGE. CORRECTIVE ACTION: ENG 1 YELLOW EDP REPLACED. (LP# 7549738)
